# SDR DL75A980474

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 920056
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT, FLIGHT ATTENDANT AND PASSENGER REPORTED FUMES WHICH SMELLED LIKE SMOLDERING RUBBER IN THE AREA OF THE LAST THREE ROWS IN PASSENGER CABIN.  STRONGER ON CO-PILOTS SIDE.  FUMES WERE INTERMITTENT.  MAINTENANCE CHECKED AREA, NO VISIBLE SIGNS OF FUMES.  NO HOT AREAS LOCATED BEHIND PSU'S OR SIDEWALLS.  FOUND 45F READING LIGHT FLICKERING.  REPLACED READING LIGHT SWITCH.  OPERATION CHECKS NORMAL.
